# SDR UALA2011080304054

- Difficulty date: August 3, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 75,019 hours, 21,718 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Part number: 1153701216
- Part serial: 498
- Condition: Leaking
- Location: Flap Slat Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SLAT AND FLAP DEPRESSURIZATION MODULE LEAKS WITH PRESSURE ON AFTER FLAPS ARE STOWED.  REMOVED & INSTALLED NEW MODULE AND CONNECTED HYDRAULIC LINES.   REPLACED FLAP SLAT DEPRESSURIZATION MODULE.  LEAK CHECKED GOOD.   OPS CHECKED GOOD.
